# SDR IPXA2025092167557

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 26,086 hours, 15,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 006955
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST OF THE EMERGENCY POWER-SUPPLY UNITS WITH BITE CHECK FAILS. REF STEP 15 OF PSM. T/S PER TSM 33-51-00/101. FOUND UNIT FAULT LIGHT ILLUMINATED ON ESPU. REMOVED AND REPLACED ESPU IAW MM 33-51-14/0401. ALL OPS CHECK GOOD.
